# SDR F3LA97146

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Engine: Pwa JT8*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OMA - FLIGHT CREW REPORTED NR 2 ENGINE WAS SHUT DOWN DUE TO HIGH OIL TEMPERATURE.  AIRCRAFT LANDED IN DEN WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 2 ENGINE, REPOSITIONED FUEL HEAT VALVE AND CHECKED OK.  (M)
